MathSciNet Relay Station
MathSciNet bibliographic data
MR2138705 42C10 (42A16 47B37)
Sun, Qiyu Wiener's lemma for infinite matrices with polynomial off-diagonal decay. C. R. Math. Acad. Sci. Paris 340 (2005), no. 8, 567–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement